MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah ALL POLY CONSTRAINED INSERT 44MM; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer

Stryker Orthopaedics-Mahwah ALL POLY CONSTRAINED INSERT 44MM; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Catalog Number 69-2244
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
ALL POLY CONSTRAINED INSERT 44MM
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50896021
Report Number0002249697-2026-00892
Device Sequence Number5852981
Product Code KWZ
UDI-Device Identifier07613327025446
UDI-Public07613327025446
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K261624
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number69-2244
Device Lot NumberMD0KKY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown